I started what is called "Herbal Tea Concentrate" from Herbal Life about a month ago. Three days ago when I had a BM --- when I wiped it was bright orange. Every time I have gone after that it has been orange on the toilet paper, but not quite as orange as the first time. Is this a side effect of this Herbal Tea? I have done nothing else different. The only other medication I take is Omeprazole. Thank you
Short answer: probably. Orange stools are either a diet thing (most common) or a biliary thing.
Foods that can cause orange stool include:
* Any food with artificial yellow or orange coloring
* Collard greens
* Fresh thyme
* Sweet potatoes
* Turnip greens
* Winter squash
If stool is still orange when it is eliminated, it could mean that it is not being exposed to, or absorbing enough, bile salt. One reason that stool may not be absorbing enough bile is that the stool is moving through the body too quickly. This could be caused by a variety of reasons, including diarrhea, irritable bowel syndrome, or short bowel syndrome. A second cause is a lack of bile, which could mean that the body is not making enough bile, or that the bile ducts are blocked. A blockage in the bile ducts can be caused by gallstones, inflammation, cysts or tumors.
I my case, orange spots have happened in my stool twice. Once I drank a tea that had fungus growing in the tea(accidentally), for the next two years I was allergic to tea. For an unrelated health item my Dr. gave me amoxicillin, the next day my stool was orange as the fungus was killed and expelled from my digestive tract, and I was no longer allergic to tea. I know it sounds strange but it is completely true.
The next time it happened was years later I found out I was sleeping next to mold in my room and felt horrible. This was also a fungus in my digestive tract, still haven't gotten rid of that yet.... To find out if your issue is mold/fungus related eat a lot garlic the night before, if you have orange spots in your stool or orange when you wipe, the garlic(an anti fungal) killed some of the fungus in your digestive tract.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.